Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 90, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 24, 2006, 5:36 PM CDT for Sedgwick County, Kansas. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2006, 5:36 PM CDT (22:36 UTC)
- Expired
- Apr 24, 2006, 6:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 5 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 5:47 PM CDT | HAIL 2 | 1 Sw Wichita, KS | |
| Apr 24, 5:47 PM CDT | HAIL 2 | Wichita, KS | SENECA AND DOUGLAS |
| Apr 24, 5:49 PM CDT | HAIL 1.75 | Wichita, KS | NWS OFFICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 1:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 10.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1169 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 332 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 242237
SVRICT
KSC173-242330-
/O.NEW.KICT.SV.W.0090.060424T2236Z-060424T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
536 PM CDT MON APR 24 2006
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 630 PM CDT.
* AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR CLEARWATER...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
NORTHEAST WICHITA AND JABARA AIRPORT...MCCONNELL AFB...WICHITA
AIRPORT...BEL AIRE...CLEARWATER...DERBY...
EASTBOROUGH...HAYSVILLE...KECHI...MULVANE...PARK CITY...WICHITA...
SOUTH WICHITA...MID CONTINENT AIRPORT...WEST WICHITA
THIS REPLACES THE TORNADO WARNING PREVIOUSLY ISSUED FOR THE WARNED
AREA.
THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
DAMAGING HAIL UP TO THE SIZE OF GOLFBALLS...
WINDS UP TO 60 MILES AN HOUR...
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
THE STORM HAS A HISTORY OF PRODUCING LARGE HAIL IN SOUTHERN SEDGWICK
COUNTY. THIS IS A DANGEROUS STORM.
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
LAT...LON 3756 9764 3746 9749 3747 9715 3791 9715
3791 9723
$$
BOWMAN4 follow-up statements
000
WWUS53 KICT 242249
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
549 PM CDT MON APR 24 2006
KSC173-242330-
/O.CON.KICT.SV.W.0090.000000T0000Z-060424T2330Z/
SEDGWICK KS-
549 PM CDT MON APR 24 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN SEDGWICK
COUNTY UNTIL 630 PM CDT...
AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THIS STORM WAS LOCATED
NEAR MID CONTINENT AIRPORT...OR 5 MILES SOUTHWEST OF WICHITA...AND
MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR WICHITA BY 555 PM CDT.
6 MILES NORTHWEST OF EASTBOROUGH BY 600 PM CDT.
NEAR KECHI BY 610 PM CDT.
THE TOWNS OF WICHITA AIRPORT AND JABARA AIRPORT ARE ALSO IN THE PATH
OF THIS SEVERE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING 2 INCH DIAMETER HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3756 9764 3746 9749 3747 9715 3791 9715
3791 9723
$$
KLEINSASSER000
WWUS53 KICT 242300
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
559 PM CDT MON APR 24 2006
KSC173-242330-
/O.CON.KICT.SV.W.0090.000000T0000Z-060424T2330Z/
SEDGWICK KS-
559 PM CDT MON APR 24 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN SEDGWICK
COUNTY UNTIL 630 PM CDT...
AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED
DAMAGING HAIL. THIS STORM WAS LOCATED NEAR BEL AIRE...AND MOVING
NORTHEAST AT 40 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN SEDGWICK COUNTY...INCLUDING THE TOWNS OF PARK CITY...BEL
AIRE...JABARA AIRPORT...NORTHEAST WICHITA AND KECHI.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING GOLFBALL-SIZED HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3767 9743 3763 9742 3762 9715 3791 9715
3791 9723
$$
KLEINSASSER000
WWUS53 KICT 242318
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
618 PM CDT MON APR 24 2006
KSC173-242330-
/O.CON.KICT.SV.W.0090.000000T0000Z-060424T2330Z/
SEDGWICK KS-
618 PM CDT MON APR 24 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN SEDGWICK
COUNTY UNTIL 630 PM CDT...
AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR BENTON...AND MOVING NORTHEAST AT
25 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN SEDGWICK COUNTY.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3767 9743 3763 9742 3762 9715 3791 9715
3791 9723
$$
KLEINSASSER000
WWUS53 KICT 242325
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
625 PM CDT MON APR 24 2006
KSC173-242335-
/O.EXP.KICT.SV.W.0090.000000T0000Z-060424T2330Z/
SEDGWICK KS-
625 PM CDT MON APR 24 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEDGWICK COUNTY
HAS BEEN ALLOWED TO EXPIRE...
AT 621 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF
THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED.
LAT...LON 3767 9743 3763 9742 3762 9715 3791 9715
3791 9723
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 4:53 PM CDT, 43 minutes earlier.
Area forecast discussion, Apr 24, 4:53 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 453 PM CDT MON APR 24 2006 .MESO UPDATE... WE ARE SENDING OUT A QUICK UPDATE ON STORM TYPE POTENTIAL DURING THE NEXT COUPLE OF HOURS. LATEST RADAR LOOP SHOWING SOME GOOD ELEVATED SUPERCELLS DEVELOPING OVER SUMNER AND COUNTIES. THESE STORMS MAY END UP PRODUCING HAIL LARGER THAN 2 INCHES AS THEY MOVE NORTHEAST AT 30 TO 35 MPH. FURTHER WEST JUST WEST OF PRATT...THE CONVECTIVE INHIBITION CONTINUES TO LOWER ALONG AND JUST AHEAD OF THE FRONT. THIS AREA APPEARS TO BECOMING PRIMED FOR SURFACE BASED CONVECTION. STRETCHING PARAMETER ALSO LOOKS FAVORABLE DUE TO STEEP LOW LEVEL LAPSE RATES DEVELOPING OVER THAT REGION. 0-1KT HELICITY IS AROUND 150 M2/S2 WHICH COULD LEAD TO THE POTENTIAL FOR TORNADOGENISIS ESPECIALLY IF A STORM DEVELOPS ALONG A BOUNDARY. COX && .PREV DISCUSSION... /ISSUED 351 PM CDT MON APR 24 2006/ DISCUSSION... FORECAST PROBLEMS: 1) SEVERE CONVECTIVE POTENTIAL TONIGHT. 2) MINIMUM TEMPERATURES TUESDAY NIGHT. TONIGHT: FORECAST FOCUS IS ON SEVERE CONVECTIVE POTENTIAL...ESPECIALLY THIS EVENING. AS OF 3 PM...SEVERE THUNDERSTORMS HAD DEVELOPED OVER NORTH-CENTRAL OK IN GARFIELD COUNTY JUST E OF TRIPLE POINT. WITH MID-LEVEL SHORT-WAVE MOVING E/NE ACROSS WRN KS EXPECT STRONG COLD FRONT TO SURGE SE ACROSS KS. AMPLE MOISTURE COUPLED WITH STEEP() MID-LEVEL LAPSE RATES DEPICT GREATEST SEVERE THREAT TO BE IN FORM OF LARGE HAIL. WITH WARM FRONT DRAPED IN W-E MANNER ACROSS NRN OK WILL NEED TO KEEP WATCH FOR TORNADIC POTENTIAL...ESPECIALLY ACROSS SRN TIER COUNTIES OF SC KS. WITH COLD FRONT PROGGED TO SURGE SE... SE KS SHOULD EXPECT NUMEROUS STRONG-SEVERE THUNDERSTORMS LATE THIS EVENING AS BOUNDARY TO ENCOUNTER RICHER LOWER-DECK MOISTURE IN THIS PART OF NEIGHBORHOOD. PRECIPITABLE WATERS IN 1.5-1.7 INCH RANGE MOMENTARILY RIASED CONCERNS FOR FLASH FLOOD ISSUANCE. WITH 3 HOURLY FLASH FLOOD GUIDANCE GENERALLY IN 2.5 TO 3.0 INCH RANGE HAVE OPTED TO HOLD OFF ISSUANCE UNTIL BETTER FEEL ESTABLISHED WITH RESPECT RAINFALL RATES. TUESDAY: WITH STRONG COLD FRONT PROGGED TO SURGE SE ACROSS KS/MO BORDER... CHANCES FOR -SHRA TO BE GREATEST ACROSS SE KS WHERE NO DOUBT CLOSER TO SFC-850MB WRAP-AROUND. TUESDAY NIGHT: FORECAST FOCUS IS ON LOW TEMPERATURES. LARGE SFC HIGH SETTLES SE ACROSS NEBRASKA AND WRN/CENTRAL KS. 1000-500MB THICKNESSES LOWERING TO 546DM COUPELD WITH CLEARING WOULD SUPPORT MINS 35F WITH CENTRAL KS ON COLDER SIDE OF FENCE. WED-THU NIGHT: QUIET WEATHER SLATED ALL AREAS AS PREVIOUSLY-MENTIONED HIGH PRESSURE AREA DOMINATES WHILE DRIFTING SE TOWARD LOWER MS VALLEY. FRIDAY & FRIDAY NIGHT: (CORRECTED) NEXT CHANCE FOR TSRA SLATED THESE PERIODS AS NEXT COLD FRONT MOVES SE INTO CENTRAL KS FRIDAY MORNING IN RESPONSE TO FAIRLY POTENT MID-LEVEL SHORTWAVE SPRINTING SE ACROSS NRN PLAINS. SOME CONCERN AS TO MOISTURE MAGNITUDE. AS SUCH..HAVE TAKEN CONSERVATIVE APPROACH TO POPS ASSIGNING 20-30% WITH SLIGHTLY HIGHER POPS ASSIGNED TO CENTRAL KS ON FRIDAY...WITH CHANCES GRADUALLY INCREASED TO 30-40% FRIDAY NIGHT ACROSS PRIMARILY SC & SE KS AS COLD FRONT CONTINUES SE JAUNT ACROSS FORECAST AREA. SATURDAY-SUNDAY: NO SIGNIFICANT CHANGES MADE TO INHERITED FORECAST. && PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 43 50 35 65 / 70 30 0 0 HUTCHINSON 40 49 34 65 / 60 30 0 0 NEWTON 43 48 35 65 / 70 40 0 0 ELDORADO 45 48 35 64 / 80 40 0 0 WINFIELD-KWLD 47 52 36 65 / 80 40 0 0 RUSSELL 37 47 33 66 / 40 30 0 0 GREAT BEND 37 49 33 66 / 40 30 0 0 SALINA 40 47 34 65 / 60 30 0 0 MCPHERSON 41 47 34 65 / 60 30 0 0 COFFEYVILLE 54 54 37 65 / 90 40 0 0 CHANUTE 51 51 37 65 / 90 50 0 0 IOLA 50 51 36 65 / 90 50 0 0 PARSONS-KPPF 53 53 37 65 / 90 50 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 24, 2:15 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 215 PM CDT MON APR 24 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-251200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 215 PM CDT MON APR 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT MORE STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM MAINLY WEST OF THE INTERSTATE 35 AND I-135 CORRIDOR AND MOVE EAST AT 20 TO 30 MPH. THESE STORMS WILL EVENTUALLY MOVE INTO SOUTHEAST KANSAS AS THE EVENING HOURS APPROACH. THESE STORMS WILL CONTINUE INTO THE OVERNIGHT HOURS...ESPECIALLY OVER SOUTHEAST KANSAS. ANY STORM THAT DEVELOPS THIS AFTERNOON WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH VERY LARGE HAIL AND DAMAGING DOWNBURST WINDS POSSIBLE. IN ADDITION ANY SUPERCELL THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE A TORNADO. AT THIS TIME THE HIGHEST TORNADO POTENTIAL THIS AFTERNOON AND EVENING WILL EXIST ALONG AND SOUTHEAST OF A LYONS TO COTTONWOOD FALLS LINE BETWEEN 3 PM AND 9 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT THROUGH SATURDAY NIGHT. AT THIS TIME IT IS TOO EARLY TO SPECULATE ON THE SEVERITY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON AND OVERNIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COX/LAWSON
In the hours before
Local storm report, Apr 24, 5:13 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
513 PM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 5 SE WICHITA 37.64N 97.28W
04/24/2006 E1.50 INCH SEDGWICK KS AMATEUR RADIO
&&
MJRLocal storm report, Apr 24, 5:21 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
521 PM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 3 S ANDOVER 37.65N 97.14W
04/24/2006 E1.75 INCH BUTLER KS EMERGENCY MNGR
&&
MJRLocal storm report, Apr 24, 5:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
529 PM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL 4 NE UDALL 37.43N 97.07W
04/24/2006 E1.75 INCH COWLEY KS CO-OP OBSERVER
&&
MJRLocal storm report, Apr 24, 5:30 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
530 PM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL 4 E ANDOVER 37.69N 97.07W
04/24/2006 E1.75 INCH BUTLER KS EMERGENCY MNGR
&&
MJRLocal storm report, Apr 24, 5:32 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
532 PM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL CLEARWATER 37.51N 97.50W
04/24/2006 E1.00 INCH SEDGWICK KS EMERGENCY MNGR
&&
MJRLocal storm report, Apr 24, 5:34 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
534 PM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL CLEARWATER 37.51N 97.50W
04/24/2006 E1.00 INCH SEDGWICK KS STORM CHASER
&&
MJRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:23 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 52 min |
| Apr 23, 7:24 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 66 min |
| Apr 23, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 50 min |
| Apr 23, 7:44 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 46 min |
| Apr 23, 7:58 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 47 min |
| Apr 23, 8:14 PM CDT | Tornado Warning | ICT | Saline | 32 min |
| Apr 23, 8:21 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 54 min |
| Apr 23, 8:22 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Sedgwick | 53 min |
| Apr 23, 8:42 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 63 min |
| Apr 23, 8:59 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 61 min |
| Apr 23, 9:08 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 52 min |
| Apr 23, 9:27 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 41 min |
| Apr 23, 9:33 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 42 min |
| Apr 23, 10:09 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 36 min |
| Apr 23, 10:38 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 33 min |
| Apr 24, 1:31 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 29 min |
| Apr 24, 3:07 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 26 min |
| Apr 24, 6:52 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 53 min |
| Apr 24, 7:24 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 81 min |
| Apr 24, 7:50 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 55 min |
| Apr 24, 7:57 AM CDT | Severe Thunderstorm Warning | ICT | Harvey | 23 min |
| Apr 24, 8:15 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 75 min |
| Apr 24, 8:41 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 34 min |
| Apr 24, 9:01 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 59 min |
| Apr 24, 10:11 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 64 min |
| Apr 24, 11:12 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 47 min |
| Apr 24, 4:20 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 55 min |
| Apr 24, 4:27 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 63 min |
| Apr 24, 5:02 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 58 min |
| Apr 24, 5:06 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 34 min |
| Apr 24, 5:15 PM CDT | Tornado Warning | ICT | Sedgwick, Sumner | 30 min |
| Apr 24, 5:54 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 66 min |
| Apr 24, 6:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 26 min |
| Apr 24, 6:24 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.